# SDR AALA202405060177

- Difficulty date: April 30, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D52279055200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 LEFT HAND VERTICAL FRAME SEGMENT. REPLACED FRAME SEGMENT PER SRM 51-42-11.
